# SDR HALA2020040900079

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,789 hours, 7,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, WHILE PERFORMING EM 5753-01164 (A330 SB 57-3124 R3), CORROSION WAS FOUND ON THE RH RIB 6 FWD LUG. CORROSION HAS BEEN REMOVED BY OVERSIZING AS PER R575-58471 ISSUE D WITH DEVIATIONS PER AIRBUS TECHNICAL ADAPTATION 80691523/046/2019 ISSUE 2 AND ER/A 586359-14AD.
